# SDR 99UAL900094

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 355644310
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND WING-BODY OVERHEAT WARNING.  *S/D*  REPLACED THE RIGHT WING LEADING EDGE DETECTOR ELEMENT ITEM M1204, REFERENCE MM 26-18-11 PG 401, OPS CHECK OK.
